# SDR DHL2000715024

- Difficulty date: October 12, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD TOP CUTOUT HAS A ANGLE WITH DENT AND BENT AT BS 600.  REPLACED ANGLE PER B727 SRM 51-10-1 & 2.  SIZE OF MATERIAL 12.5 X 6 INCHES.
